# SDR AUS20021327

- Difficulty date: November 8, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bracket
- Part number: A1851
- Condition: Cracked
- Location: Engine/Transmiss
- Part time: 2,100 cycles
- Component: Engine/Transmiss, Robsin, R44ASTRO
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LOWER ACTUATOR BRACKET CRACKED.
